Ask Experts Questions for FREE Help !
Ask
    deborahlewis's Avatar
    deborahlewis Posts: 1, Reputation: 1
    New Member
     
    #1

    Aug 4, 2016, 02:48 AM
    Health question
    I have always suffered from a lot of boils. I am currently taking Tissue Salts for this - Toxin Eliminator and Blood and Tissue Cleanser for this very problem. However, ever since taking this medication, the symptons I am experiencing are exactly what I have been trying to get rid of? I have now developed boils, styes, fever blisters since taking this. Does this sound right and am I correct in my thinking that it is cleaning my blood and the toxins are coming out in this way.
    J_9's Avatar
    J_9 Posts: 40,250, Reputation: 5641
    Expert
     
    #2

    Aug 4, 2016, 03:45 AM
    You need to see your doctor. Fever blisters, also known as cold sores, are in the herp s simplex family. That will be a lifelong battle.

    Your doctor should culture the boils to determine whether staph is involved.
    Ashleybenet's Avatar
    Ashleybenet Posts: 5, Reputation: 1
    New Member
     
    #3

    Sep 15, 2016, 01:53 AM
    You should go to see the doctors right away to ask for help and advice
    loardeva's Avatar
    loardeva Posts: 25, Reputation: 1
    New Member
     
    #4

    Feb 17, 2017, 12:24 AM
    You should consult with a doctor as soon as possible.

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search


Check out some similar questions!

I need help on Health care question. [ 6 Answers ]

Summarize the purposes and provisions of HIPAA in one sentence. Also, explain how HIPAA relates to medical ethics and etiquette. What are some possible ramifications of a health care industry without HIPAA regulations. Thank you

Health question [ 1 Answers ]

I'm a 38 year old male. I have high blood pressure and high chlorestol for the last couple of days I have been getting light headed I get a tingle through my body and I see spots

Period health question [ 3 Answers ]

I am close to 17 and I hardly ever get my period, I am very overweight. What should I do?

Health insurance question [ 2 Answers ]

United health care: terminate my insurance because their payment was 2 days late but they did cash the check and never notified me of this termination.. I am on long term disability and uhc told me over the phone that they will send a reinstate form to be fill and return to them and that they will...


View more questions Search